# SDR B4MR97030

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LEFT MLG WW, AFT BULKHEAD LWR CENTER AREA, CORROSION ON T-ANGLE.  REMOVED CORROSION ON T-ANGLE, FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  REMOVED DAMAGED AREA, REPAIRED T-ANGLE IAW B727 SRM 51-40-4, 51-30-2 AND MM 51-20-31 PN=7075-T6. B727 MAINTENANCE TASK CARD C-CHECK CARD NR C-198 (SUN PACIFIC PAPERWORK).  NON-ROUTINE TASK CARD NUMBER 110444.
